Overcoming Itching That Often Appears Suddenly All Over The Body?
Hello, I am having an itchy problem all over my body. But sometimes it appears and sometimes it disappears. I started taking toothache medicine from a doctor’s prescription. And all that itching appears. At first it appeared because there were bumps of tight pants. Then the next day appears when sweating. And disappear if you have password. When the drug has run out. Just keep itching appear. It’s like an itchiness. Please advise … it’s really torturous
Thank you for using the HealthReplies.com consulting service
We understand the inconvenience of your complaint
The possibility of itching that you experience is a symptom of allergic disease due to consumption of drugs for your teeth.
Drug allergies can cause symptoms on the skin, among others, a rash that appears like a phlegm / biduran accompanied by itching, redness and swelling. More serious allergic reactions can cause shortness of breath to loss of consciousness that is life-threatening.
However, itching throughout your body can also be caused by other factors such as insect bites, allergic reactions to dust, changes in temperature or exposure to other objects around your environment, fungal, bacterial or parasitic infections.
To determine whether you have allergies or not, ideally you need an allergy test. Allergy testing can be done at a health service that provides this examination. In addition, please note also related to a family history of allergies. Allergy is a disease that can be passed on to family members.
If you have not previously consumed drugs prescribed for the treatment of your teeth, then the possible cause leads to allergic diseases. However, these conditions must be ascertained in advance by conducting a medical examination by a doctor.
What you can do is to stop taking drugs that are suspected of causing complaints, maintain a clean environment of residence, consume antihistamine to help relieve itching symptoms that are accompanied by prominent rashes on the surface of the skin.
Thus the information we can convey, hopefully helps